# SDR CALA2014061300744

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 33,991 hours, 11,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 440R HAS CRACK AT INBD RIVET HOLE BETWEEN STRINGER 8 & 9 FOR AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT.  REPAIRED CRACKED FRAME IAW 5310-04716 REV G OP 2 FIG 3, SEE WIP ENTRIES FOR WORK PERFORMED.
